# SDR ABXA200909240045

- Difficulty date: September 16, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,179 hours, 39,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

09/16/09 - 26-11-02-01 L ENG FIRE LP2 - TROUBLESHOT, NO FAULTS FOUND - RESISTANCE GOOD FOR ALL LOOP 2 DETECTORS.  FWD LWR LOOP CHAFING, REPOSITIONED LOOP.  09/17/09 - 26 11 02 01 L ENG FIRE LP2 - DEFERRED.  T/S SWAPPED FIRE DETECT CIRCUIT CARD.  09/18/09 WORKING DI T/S STATUS MSG FIRE LOOP EICAS INTERMITTENT.  09/19/09 - CREW REPORTS EICAS MESSAGE OF L ENG FIRE LP1 OR L ENG FIRE LP2.  EICAS MSG L ENG LP2 MSG CAME ON AT T/O, STEADY AT CRUISE, MSG WENT OUT AT TOP OF DESCENT.  NOTED BY MAINT.  09/22/09 - DI IN WORK LT ENG FIRE LOOP 2.  CLR INSP ENGINE PNEUMATIC DUCTS FOUND DUCT LEAK AT FLEXIBLE BALL JOINT FOR 8TH STAGE AIR GOING TO PRECOOLER.  REPOSITIONED PNEUMATIC DUCTS IAW B767 AMM 36-11-01-4.  LEAK CHECK GOOD.
